# SDR SWAA2022040784639

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#44-186 AFT CARGO COMPARTMENT FLOOR PANEL 140CF CORRODED AROUND EDGES / [01] EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140CF CORROSION WAS FOUND TO BE OUT LIMITS EXCEEDS 20' IAW B737 SRM 53-00-53-1A-1;[02] MATERIAL ID FOR FLOOR PANEL 140CF IS 2024 T-3 .071 A TAG A118125 IAW B737 AMM 25-52-01-201-801;[03] VERIFIED STEPS 1 AND 2;[04] FABED AFT PIT FLOOR PANEL 140CF IAW B737 AMM 25-52-01-201-801;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] FABED AFT CARGO FLOOR PANEL 140CF IAW B737 AMM 25-52-01-201-801 TREATED AND PRIME PANEL IAW B737 AMM 51-21-72-701;[08] VERIFIED ITEM 7 C/W AUDIT C/W
